MathSciNet Relay Station
MathSciNet bibliographic data
MR1644022 (2000j:57012) 57M25 (57M50)
Gordon, C. McA.; Wu, Y.-Q.; Zhang, X. Non-integral toroidal surgery on hyperbolic knots in $S\sp 3$. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1869–1879.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement